1mg, best e pharmacy in India
MRP: Rs. 54.21 for 1 bottle(s) (60 ML syrup each)
Unfortunately, we don't have any more items in stock

food interaction for SINAREST AF

alcohol interaction for SINAREST AF

pregnancy interaction for SINAREST AF

lactation interaction for SINAREST AF

There is no data available. Please consult doctor before consuming the drug.
Sinarest af syrup may cause excessive drowsiness and calmness with alcohol.
Sinarest af syrup is highly unsafe in women who are or may become pregnant.
Human and animal studies have shown significant adverse effects on the fetus and should not be given under any circumstances. Please consult your doctor.
Sinarest af syrup is probably unsafe to use during breastfeeding. Please consult your doctor.




Chlorpheniramine is used to relieve symptoms of  runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu and allergies due to food and insect bites and hay fever.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting


Pharmaceutical Aid

How it works

Menthol primarily activates the cold-sensitive TRPM8 receptors in the skin. Menthol, after topical application, causes a feeling of coolness due to stimulation of 'cold' receptors by inhibiting Ca++ currents of neuronal membranes. It may also yield analgesic properties via kappa-opioid receptor agonism.

Common side effects

Vomiting, Nausea, Nystagmus (involuntary eye movement), Abdominal pain, Coma, Apnea (absence of breathing), Altered heart rate, Vertigo, Balance disorder (loss of balance), Contact dermatitis, Drowsiness


Phenylephrine is a decongestant and is used to relieve blocked nose caused by common cold or in seasonal nasal allergies (hay fever).

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular
Sodium Citrate(60mg)


Sodium citrate is used to treat gout (inflammation of joint caused by defective metabolism of uric acid), acidosis (increase of acid in the blood caused by kidney disease) and cystitis (inflammation of the urinary bladder) in women, kidney stones and constipation. It is also used in combination with other drugs as a preservative for the human liver, kidney and pancreas before organ transplantation. It is also a component of the ‘WHO Oral Rehydration Solution’ used for diarrhea.

How it works

Sodium citrate is a salt and belongs to class of medications called as urinary alkalinizers. It neutralizes excess acid in the blood and urine thereby relieving the associated symptoms. 

Common side effects

Diarrhoea, Abdominal pain, Gastrointestinal discomfort, Vomiting, Nausea


No substitutes found

Expert advice for SINAREST AF

  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.

Frequently asked questions for SINAREST AF


Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects.
Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl.
Q. Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only.
Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.


 Q. Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it.
Q. Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine.
Q.  Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure.
Q. Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Sodium Citrate

Q. Is sodium citrate ionic, covalent, or dissolve in water?
Sodium citrate is an ionic compound and dissolves in water. It does not contain covalent bonds.

Is sodium citrate a preservative, vegan or natural compound?
Yes, sodium citrate is a vegan compound used as a preservative.

Can I take sodium citrate with antibiotics?
No, avoid taking any two medications together and keep a gap of at least 1 hour between two drugs.

Q. Does sodium citrate cause diarrhea?
Yes, long term use of sodium citrate can cause diarrhea.

Q. Does sodium citrate cure cystitis and cancer?
Sodium citrate is used to treat cystitis (inflammation of the urinary bladder) in women. It is not known to cause cancer.

Does sodium citrate contain gluten?
No, sodium citrate does not contain gluten.

Q. Does sodium citrate bind calcium and have iodine in its structure?
No, sodium citrate does not contain iodine but it binds to the calcium in the blood and reduces blood clotting.

Is sodium citrate the same as citric acid?
Sodium citrate is an acid salt of citric acid.

Is sodium citrate safe?
Sodium citrate is relatively safe if used at prescribed doses for the prescribed duration as advised by your doctor.


Content on this page was last updated on 14 June, 2016, by Dr. Varun Gupta (MD Pharmacology)